# SDR SWAA2022061613720

- Difficulty date: May 31, 2022
- Submitted: June 16, 2022
- Operation: Air carrier
- Aircraft: N8632A
- Make and model: Boeing 737-8H4
- Aircraft serial: 60082
- Aircraft time: 27,537 hours, 12,517 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Beam
- Part number: 147A550429
- Condition: Corroded
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON BS 947 BEAM UPPER CHORD LBL 26 WL 208 / [01] VERIFIED APPLICABILITY PER SRM 53-70-51-1A-1 ALLOWABLE DAMAGE 1 PAR.4.H.(2)(B) FIGURE 104/ALLOWABLE DAMAGE 1 DETAIL C;[02] EVALUATED CORROSION ON BS947 LBL26-LBL56 WL208 2'X1' ORIGINAL MATERIAL THICKNESS IS .150' REMAINING MATERIAL THICKNESS IS .100' DAMAGE FOUND TO BE OUT LIMITS I.A.W SRM 53-70-51-1A-1 ALLOWABLE DAMAGE 1 PAR.4.H.(2)(B) FIGURE 104/ALLOWABLE DAMAGE 1 DETAIL C.DAMAGED TO BE REPAIRED PER SRM 53-70-51-2R-5 REPAIR 5 ALTERNATIVE 2 FIG 206;[03] CORROSION ON BS 947 BEAM UPPER CHORD LBL 26 WL 208 [TTG8Q00CRXFM];THIS CARD IS GOING TO BE DOCUMENTED BY CARD TTG8Q00CRYNR DAMAGED TO BE REPAIRED PER SRM 53-70-51-2R-5 REPAIR 5 ALTERNATIVE 2 FIG 206.;[04] VERIFIED CORRECTIVE ACTIONS STEP 1;2;3.;[05] VERIFIED ALL STEPS;[06] VERIFIED STEPS COMPLETE.;[07] VERIFIED MEASUREMENT TABLE.
